# SDR YENA20150717281

- Difficulty date: July 17, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000490
- Aircraft time: 11,011 hours, 6,999 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 10139521
- Part serial: 2010120063
- Condition: Leaking
- Location: Cabin Pressure
- Part time: 12,408 hours, 7,871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE.  BLEED 1 FAILED CLIMBING THROUGH 21,500'.  AIRCRAFT LOST PRESSURIZATION, CABIN CLIMBED TO 6900'.  FOUND NR 1 NAPRSOV AT FAULT, LEAKING. R & R NR 1 NAPRSOV IAW AMM 36-11-02, OPS LEAK CK GOOD.  ACCOMPLISHED CABIN PRESS TEST IAW AMM 21-31-00-720-802-A.  OPS CHECK GOOD.
